About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 365085, 23 pages
http://dx.doi.org/10.1155/2011/365085
Research Article

The 𝐢 -Version Segal-Bargmann Transform for Finite Coxeter Groups Defined by the Restriction Principle

Centro de Investigación en Matemáticas, A.C. (CIMAT), 36240 Guanajuato, GTO, Mexico

Received 24 March 2011; Revised 22 July 2011; Accepted 22 July 2011

Academic Editor: N. Kamran

Copyright © 2011 Stephen Bruce Sontz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephen Bruce Sontz, “The -Version Segal-Bargmann Transform for Finite Coxeter Groups Defined by the Restriction Principle,” Advances in Mathematical Physics, vol. 2011, Article ID 365085, 23 pages, 2011. doi:10.1155/2011/365085